# SDR SWAA2023012686818

- Difficulty date: December 31, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E WAFFLE PLATE IS CRACK AT APPROX. IRSS 220. MRKD<[01] REMOVED AND REPLACED WAFFLE PLATE IAW SRM 51-40-02.;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR: 1. JOSHUA PHIPPS (TECHNICIAN); 08-JAN-2023 04:43 UTC REMOVED AND REPLACED WAFFLE PLATE IAW SRM 51-40-02.
